MathSciNet Relay Station
MathSciNet bibliographic data
MR2371110 35J40 (35J60)
Baraket, Sami; Dammak, Makkia; Ouni, Taieb; Pacard, Frank Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 6, 875–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement